# SDR DHL2007783528

- Difficulty date: June 21, 2007
- Submitted: June 27, 2007
- Operation: Air carrier
- Aircraft: N783DH
- Make and model: Boeing 727227
- Aircraft serial: 21999
- Aircraft time: 62,213 hours, 34,920 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, CORROSION ON SHEAR TIE BS 1166 BETWEEN STR 29R AND 30R.  CUT OUT DAMAGED SHEAR TIE 4 BY 2.  FABRICATED AND INSTALLED SHEAR TIE IAW B727 SRM 53-10-4, FIG 5.  MATERIAL USED 7075T6, .090, 4.7 BY 5.5 AND 5.5’ BY 2.  TREATED, PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.
